# SDR GTIA2021102836072

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 53,917 hours, 24,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE IS LOW-SERVICED R1 DOOR BOTTLE TO 1600 PSI IAW AMM 52-10-00
